# SDR SWAA2023042719571

- Difficulty date: March 21, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 500D BTW STR 18R TO STR 19R BODY FAIRING STRUCTURE AT LOWER FUSELAGE 2023-200215<[01] REPLACED SUPPORT ANGLE LOCATED BS 500D BTW STR 18R TO STR 19R BODY FAIRING STRUCTURE AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 116A3010 REV H . SEE INDIVIDUAL SIGN-OFF BELLOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 500D BTW STR 18R TO STR 19R BODY FAIRING STRUCTURE AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 116A3010 REV H . SEE INDIVIDUAL SIGN-OFF BELLOW. COMPLETED
